Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from atherosclerosis and gl bleeding. Will any medicine cause side effect ?

sir,my uncle was suffering with atherosclerosis .doctor prescribed medicines like atorvastatin, aspirin tabs,nikoran,clopitab and bp was cured now with the medicines as the condition was not severe.but he was suffering with GI bleeding there any side effect of above medicines?IF SO PRESCRIBE ANY OTHER ALTERNATIVE MEDICINES.PLZ SIR
Asked On : Thu, 26 May 2011
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
None of those drugs at prescribed doses should have caused that bleed.
GIT bleeding needs its own treatment on the sidelines of atherosclerosis.
Evaluate by tests like endoscopy with your gastroenterologist asap.

Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor